# SDR R7MA33720

- Difficulty date: May 19, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 470632
- Part serial: 0735
- Condition: Stuck
- Location: Air Intake
- Part time: 371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK IN OPEN POSITION.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
